# SDR UALA2010061102040

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 67,687 hours, 21,596 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Condition: Inoperative
- Location: Fire Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE HANDLE LIGHTS INOP DURING FIRE TEST, (LIGHTS INSIDE FIRE HANDLE NOT LIGHTING UP).  RELAMPED NR 2 ENGINE FIRE HANDLE, OPERATIONS CHECKED NORMAL IAW MM OPS TEST.
